# SDR DALA2023122110473

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,726 hours, 35,218 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: AFT R/H CABIN O2 MASK DOOR OPENED ON LANDING/TAXI IN AT AFT R/H PASSENGER DOOR. C/A: O2 GENERATOR PIN STILL SECURED. REPACKED MASKS AND RECLOSED DOOR . OK FOR SVC. REF A320 AMM 35-21. (LP: 4393858)
